# SDR SWIA201024631

- Difficulty date: July 31, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 16,917 hours, 14,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binds
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN FROM OUTSIDE.  (FLT 6029)  OPERATIONAL CHECKS NORMAL.
